It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 4 of 4 for steroids bruising. (0.004 seconds)


... The dr ran blood tests and said that the bruising was caused by the steroids. So we had to stop the steroids. And we found that me using Monistat vaginally was going through my breastmilk and causing her hives. ... (2 replies)
... Yes, the dr. is definitely correct. Steroids are one of the medications that can thin the skin. And thinner skin leads to easier bruising. ... (3 replies)
... to park. Took her to ER because one on her belly button turned purple. The doctors didn't know what it was and put her on steroids. well before her next dose of steroids the hives got worse. They spread all over her stomach upper legs and all around her diaper area even up on her neck face and ears. ... (2 replies)

... octor said she was elevated on her PTT test which meant her blood was thin as if on coumadin, and that she had a protein blocking her ability to clot. She is on steroids and we go back for followup on monday. ... (2 replies)




Pages: 1

All times are GMT -7. The time now is 01:47 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!